Aa
A
A
Close
Avatar universal
recurring cysts on face
For the last several years, I have had issues with cysts on my face.  They always come to the same area and thats on the side of my nose on my face.  They usually come to one side but sometimes to the other.  I have been taking doxcyicliene for the last several months but that only helps with the tenderness and redness.  I have used every topical ointment and nothing seems to work but cortizone shots.  The problem is that sometimes Im in the dermo's office every week becuase they keep coming back.  These are the type of cysts that will never come to the surface and will never form a head.  Luckily I am always able to get in to the Dr and get in for a shot.  I have changed my diet (not that I was unhealthy before) and restriced some ingredients thinking that may help.  I have stopped drinking soda, I have quite smoking thinking that could be the trigger.  I was just in today and my demo asked me if I ever thougth about accutane.  I am a 33 year old and I dont think accutane is the solution.  I just dont think it will work and I really dont want to go on a program that invasive if its not gaurenteed to work.  Am I missing something here??  Is there anything else I can do or not do to prevent these from coming?  I go through stages with them too, sometimes I can go a year or more without getting them and other times its every week or every other week.  
Cancel
2 Answers
Page 1 of 1
Avatar universal
I have the exact same problem.  Have you found a solution?  The cause?  Thanks!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have the same problem too.  Off and on for 14 years now.  I have them drained and they want to come back in the same locations.  On either side of my nose on my cheeks.  Have had the occasional stray on my chin.  Nothing works!  Its so frustrating and embarrassing when I have a flare up.  I only get 1 at a time, but seems like when they get on a roll I will have 1 just barely get cleared up (which takes months) and another is waiting in the wings.  I believe it has to be hormonal, but I still have no answers.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway